MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the stent was prematurely deployed.A contralateral approach was used to access the 95% stenosed, severely calcified and non-tortuous lesion within the superficial femoral artery (sfa).Pre-dilation was performed.A 5 x 150 x 130 innova was advanced over a 0.035 guidewire.The innova did not track well over the guidewire.Due to severe calcification, the stent was deployed above the desired location and the stent did not deploy uniformly.Another innova stent was used to complete the procedure.Post-dilation was performed.There were no patient complications and the patient was stable post procedure.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10823149
Report Number2134265-2020-15705
Device Sequence Number14372796
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0026095917
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;